# SDR SWAA961244

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE, NO WARNING INDICATION.  RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND E AND E DOOR OPEN.  SECURED DOOR, DEFERRED WARNING LIGHT AND CONTINUED PER MEL 52-2.
